# SDR ASAA0280558

- Difficulty date: November 11, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141105
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K-CHECK, AFT CARGO BAY DOOR SKIN AND SEAL RETAINER GOUGED AT AFT LOWER CORNER.  BLENDED GOUGES PER BAC TLX AOC-OKC-02-00126H AND EA 5230-0-1182.  (M)
